# SDR C2XA03IA058

- Difficulty date: June 3, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE71379016
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW NOTED THAT HYDRAULIC NR 1 LOW QTY MESSAGE APPEARED ON EICAS WITH HYDRAULIC LEAK.  (NOTE: THE FLIGHT WAS DIVERTED TO BNA.  MAINTENANCE REMOVED AND REPLACED THE SUCTION AND PRESSURE HYDRAULIC LINES AT THE ENGINE DRIVEN HYDRAULIC PUMP, NR 1 ENGINE, SERVICED THE NR 1 HYDRAULIC SYSTEM, PERFORMED A OPERATIONAL CHECK AND A LEAK CHECK, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
